# SDR GTIA2020121435502

- Difficulty date: December 14, 2020
- Submitted: December 14, 2020
- Operation: Air carrier
- Aircraft: N670NK
- Make and model: Airbus A321-231
- Aircraft serial: 7106
- Aircraft time: 14,461 hours, 6,225 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 AND R3 DOOR ASSIST BOTTLES LOW.  SERVICED DOOR ASSIST BOTTLES FOR L2 AND R3 DOORS, IAW AMM 52-22-00.
